Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 148, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 5, 2016, 10:46 PM CDT for Cass County, Sarpy County, Saunders County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2016, 10:46 PM CDT (03:46 UTC)
- Expired
- Jul 5, 2016, 11:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Cass County, NE, Sarpy County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 30 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 8:10 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4273 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted.
577
WUUS53 KOAX 060346 RRA
SVROAX
NEC025-153-155-060430-
/O.NEW.KOAX.SV.W.0148.160706T0346Z-160706T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1046 PM CDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CASS COUNTY IN SOUTHEASTERN NEBRASKA...
WESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1130 PM CDT
* AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ASHLAND...OR 19 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT
25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...CEDAR CREEK...
MEMPHIS...SOUTH BEND...PLATTE RIVER STATE PARK...KOA CAMPGROUND...
SCHRAMM PARK STATE RECREATION AREA...CAMP CAROL JOY HOLLING...
MAHONEY STATE PARK...MEMPHIS STATE RECREATION AREA...
LOUISVILLE STATE RECREATION AREA AND CHALCO.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
443.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4097 9645 4099 9646 4104 9646 4105 9651
4106 9652 4119 9630 4119 9611 4099 9610
TIME...MOT...LOC 0346Z 236DEG 20KT 4102 9642
HAIL...1.75IN
WIND...<50MPH
$$
DERGAN4 follow-up statements
980
WWUS53 KOAX 060354
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1054 PM CDT TUE JUL 5 2016
NEC025-153-155-060430-
/O.CON.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1054 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN CASS...WESTERN SARPY AND SOUTHEASTERN SAUNDERS
COUNTIES...
AT 1054 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHLAND...OR
22 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...CEDAR CREEK...
MEMPHIS...SOUTH BEND...KOA CAMPGROUND...
SCHRAMM PARK STATE RECREATION AREA...CAMP CAROL JOY HOLLING...
MAHONEY STATE PARK...LOUISVILLE STATE RECREATION AREA...
CHALCO AND MEMPHIS STATE RECREATION AREA.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
443.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4099 9640 4108 9647 4119 9630 4119 9611
4100 9611
TIME...MOT...LOC 0354Z 236DEG 20KT 4105 9637
HAIL...1.75IN
WIND...<50MPH
$$
DERGAN686
WWUS53 KOAX 060401
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 PM CDT TUE JUL 5 2016
NEC025-153-155-060430-
/O.CON.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1101 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN CASS...WESTERN SARPY AND SOUTHEASTERN SAUNDERS
COUNTIES...
AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND...OR
21 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...CEDAR CREEK...MAHONEY STATE PARK...
KOA CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...
CAMP CAROL JOY HOLLING AND CHALCO.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 426 AND
443.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4100 9637 4110 9643 4119 9630 4119 9611
4101 9611
TIME...MOT...LOC 0400Z 238DEG 21KT 4108 9634
HAIL...1.75IN
WIND...<50MPH
$$
DERGAN149
WWUS53 KOAX 060417
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1117 PM CDT TUE JUL 5 2016
NEC025-153-155-060430-
/O.CON.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1117 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN CASS...WESTERN SARPY AND SOUTHEASTERN SAUNDERS
COUNTIES...
AT 1116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRETNA...OR
14 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...CEDAR CREEK...MAHONEY STATE PARK...
KOA CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...
CAMP CAROL JOY HOLLING AND CHALCO.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 426 AND
443.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4100 9637 4110 9643 4119 9630 4119 9611
4101 9611
TIME...MOT...LOC 0416Z 236DEG 20KT 4113 9624
HAIL...1.00IN
WIND...<50MPH
$$
DERGAN772
WWUS53 KOAX 060423
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1123 PM CDT TUE JUL 5 2016
NEC025-153-155-060432-
/O.EXP.KOAX.SV.W.0148.000000T0000Z-160706T0430Z/
CASS NE-SARPY NE-SAUNDERS NE-
1123 PM CDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS...WESTERN
SARPY AND SOUTHEASTERN SAUNDERS COUNTIES WILL EXPIRE AT 1130 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL IS STILL POSSIBLE
WITH THUNDERSTORMS MOVING NORTHEAST THROUGH SARPY COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OMAHA.
LAT...LON 4100 9637 4110 9643 4119 9630 4119 9611
4101 9611
TIME...MOT...LOC 0420Z 236DEG 20KT 4113 9624
$$
DERGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:54 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jul 5, 5:54 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
554 PM CDT TUE JUL 5 2016
.SHORT TERM...(tonight through Friday)
Issued at 245 PM CDT Tue Jul 5 2016
Low pressure was located over southeast South Dakota at 18z with a
warm front extending from the low into central Minnesota and a
trough stretching into central Nebraska. This system will trigger
thunderstorms across the region tonight as it tracks east towards
the Upper Midwest. Lots of warm air across the area ahead of the
system this afternoon with 18Z sounding still showing a cap in
place. Main development is expected north of the area ahead of the
surface low initially this afternoon then along the trough over
central Nebraska by late afternoon into the evening with the whole
system pushing east overnight.
High dewpoints were also located across the area at 19z with mid
to upper 70s common in southeast Nebraska into southwest Iowa.
Will continue with Heat Advisory until expiration this evening as
many sites at or close to criteria early this afternoon. High
clouds may hamper temperatures a bit but most sites likely to
still reach 90 or above during the afternoon.
Area still looks to be between systems on Wednesday with the day
mainly dry before next threat of storms comes back Wednesday night
into Thursday as the next cold front drops into the area. Dry and
not as hot conditions follow behind the front Friday.
.LONG TERM...(Friday night through Tuesday)
Issued at 245 PM CDT Tue Jul 5 2016
Pattern goes through some additional amplification over the
weekend as ridge builds into Canada with deep troughs on each
coast. Some hit or miss thunderstorms during this time with
better chance during the overnight periods. Stronger wave comes
into the Northern Rockies by early next week with trough extending
into the central plains. As this trough swings across the region
another good chance of storms returns for Monday.
&&
.AVIATION...(00Z TAFS for KOMA...KLNK...KOFK through 00Z Thursday)
Issued at 555 PM CDT Tue Jul 5 2016
Low confidence forecast but expect mainly VFR conditions outside
of any thunderstorm activity until late tonight. Some fog is
possible a few hours before and after sunrise. Thunderstorm
coverage looks too spotty to have much mention if TAFS...but did
have a PROB30 group for KLNK and KOMA late. Storms may increase
in coverage to our west this evening and spread eastward.
&&
.OAX Watches/Warnings/Advisories...
NE...Heat Advisory until 8 PM CDT this evening for NEZ052-053-066>068-
078-088>093.
IA...Heat Advisory until 8 PM CDT this evening for IAZ069-079-080-090-
091.
&&
SHORT TERM...Fobert
LONG TERM...Fobert
AVIATION...MillerHazardous weather outlook, Jul 5, 3:59 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 359 PM CDT TUE JUL 5 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-061100- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 359 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY THUNDERSTORMS ARE LIKELY TONIGHT ACROSS ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA TONIGHT AS A COLD FRONT MOVES INTO THE AREA. SUFFICIENT INSTABILITY WILL BE IN PLACE ACROSS ALL AREAS FOR LARGE HAIL AND DAMAGING MICROBURST WIND GUSTS TO OCCUR. HOWEVER SHEAR LOOKS TO REMAIN WEAK...SO SUSTAINED ORGANIZED INDIVIDUAL STORMS ARE NOT ANTICIPATED. OTHERWISE HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY MORE STRONG AND POSSIBLY SEVERE STORMS COULD IMPACT THE AREA LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT...AND AGAIN THURSDAY. HEAT INDEX VALUES ALONG AND SOUTH OF INTERSTATE 80 COULD AGAIN REACH 100 TO 105 DEGREES BOTH WEDNESDAY AND THURSDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. FOBERT
In the hours before
Local storm report, Jul 5, 9:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
919 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST COLUMBUS 41.43N 97.36W
07/05/2016 E70 MPH PLATTE NE EMERGENCY MNGR
TREES AND POWERLINES DOWN
&&
J-E.KLISHLocal storm report, Jul 5, 9:28 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
928 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG SCHUYLER 41.45N 97.06W
07/05/2016 COLFAX NE LAW ENFORCEMENT
SEMI BLOWN OVER...WIND DAMAGE IN TOWN
&&
DFOBERTLocal storm report, Jul 5, 10:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1004 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST TEKAMAH 41.78N 96.22W
07/05/2016 M66 MPH BURT NE ASOS
TEKAMAH AIRPORT
&&
DFOBERTLocal storm report, Jul 5, 10:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1022 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND GST TEKAMAH 41.78N 96.22W
07/05/2016 M78 MPH BURT NE ASOS
TEKAMAH AIRPORT
&&
DFOBERTLocal storm report, Jul 5, 10:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1041 PM CDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 3 NW NORTH BEND 41.50N 96.82W
07/05/2016 DODGE NE TRAINED SPOTTER
SEVERAL 8 INCH DIAMETER TREE LIMBS DOWN
&&
BKERNSpecial weather statement, Jul 5, 10:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT TUE JUL 5 2016
NEZ051>053-066-067-060430-
DOUGLAS NE-CASS NE-LANCASTER NE-SAUNDERS NE-SARPY NE-
1043 PM CDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
NORTHWESTERN CASS...WESTERN SARPY...SOUTHEASTERN SAUNDERS AND
NORTHEASTERN LANCASTER COUNTIES UNTIL 1130 PM CDT...
AT 1043 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GREENWOOD...OR 18 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST
AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...GREENWOOD...
CEDAR CREEK...MEMPHIS...SOUTH BEND...PLATTE RIVER STATE PARK...
KOA CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...
CAMP CAROL JOY HOLLING...
MAHONEY STATE PARK AND LOUISVILLE STATE RECREATION AREA.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 420 AND
439.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL NEBRASKA.
LAT...LON 4096 9647 4103 9652 4121 9628 4113 9611
4099 9610
TIME...MOT...LOC 0343Z 244DEG 21KT 4101 9643
DERGANThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:56 PM CDT | Special Weather Statement | OAX | Boone | 64 min |
| Jul 5, 8:25 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 50 min |
| Jul 5, 8:42 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 48 min |
| Jul 5, 9:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 51 min |
| Jul 5, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 37 min |
| Jul 5, 9:57 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 48 min |
| Jul 5, 10:07 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 53 min |
| Jul 5, 10:19 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 26 min |
| Jul 5, 10:43 PM CDT | Special Weather Statement | OAX | Sarpy | 47 min |
| Jul 5, 11:42 PM CDT | Special Weather Statement | OAX | Sarpy | 33 min |
| Jul 6, 12:52 AM CDT | Special Weather Statement | OAX | Otoe | 23 min |
| Jul 6, 1:39 AM CDT | Special Weather Statement | OAX | Saline | 51 min |
| Jul 6, 2:08 AM CDT | Special Weather Statement | OAX | Saline | 22 min |
| Jul 6, 2:43 AM CDT | Special Weather Statement | OAX | Butler, Platte | 32 min |
| Jul 6, 3:15 AM CDT | Special Weather Statement | OAX | Butler, Colfax, Saunders | 30 min |
| Jul 6, 3:47 AM CDT | Special Weather Statement | OAX | Saunders | 28 min |
| Jul 6, 4:04 AM CDT | Special Weather Statement | OAX | Douglas, Saunders, Washington | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.